Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Experience vomiting and nausea on the first day of periods only if they start at night. Cause?

My 16 y old daughter is told me today that for about 5 months now she has noticed that on the 1st day of her period she is experiencing nausea and vomiting .....but only if the period starts during the night while she sleeps. She says if she starts her period during the day, she doesn t experience the nausea and vomiting. Could this just be the build up of hormone in her sleeping body hitting her when she stands up in the morning? or should I have a Dr check her out?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I do not think so there is any correlation of the sleep with the hormonal induced nausea/vomiting.

Sometimes because of the empty stomach during the night the nausea and vomiting is pronounced leading to the feeling that it is happening only during the night.


Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor